|body and facial waste
Dec 19, 2007
Are there any available programs to help combat and minimize these side effects (facial & body waste), such as nutritionists and physical trainers?
| Response from Dr. Henry
Nutrition and exercise can sometimes help fat gain problems but often does not seem to help as much for fat loss problems. Switching off offending medications is often crucial to stabilize/reverse fat loss problems (switch off stavudine/D4T or zidovudine/AZT). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sinus Infection An Acute Symptom Of HIV?
- Is White Tongue An Ars Symptom?
- Enlarged Lymph Nodes After Eating Sperm Worried I Have HIV
- Itchy Red Spots After Touching Period Blood Sign Of HIV AIDS
- Itchy Vagina After Having Sex During Period Sign Of HIV AIDS
- Red Spots After Giving Oral Sex What Are The Chances Of HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.